# SDR CALA2013082890812

- Difficulty date: August 27, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 54,509 hours, 22,006 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: C20103500
- Condition: Faulty
- Location: Brake System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SYSTEM ONE FAULT DISPLAYED ON UPPER ECAM SCREEN.  ECAM AFTER LANDING. PFR FAULTS "ALT BRK SERVO VLV 41GG", PCN 644-2121, IAW AMM 32-43-27 FOR R&R.  NO FAULTS NOTED, CLEANED CONNECTOR 41GG BITE TEST BSCU IAW AMM, CHECKED OKAY.
